# SDR AALA202111228130

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737*
- Aircraft serial: 33330
- Aircraft time: 21,389 hours, 8,391 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MASTER CAUTION LIGHT ILLUMINATED FOLLOWED BY LAVATORY SMOKE ANNUNCIATION ON COCKPIT OVERHEAD, BUT NO SMOKE DETECTED IN RH AFT LAVATORY. ACCOMPLISHED SMOKE DETECTOR FUNCTIONAL TEST IAW AMM 26-14-00, OPS CHECK GOOD.
